Vol 9, No 1 (2006)

Journal of Nematode Morphology and Systematics

International journal devoted to the publication of original papers concerning different aspects of morphology and systematics, plant-parasite, arthropod-parasite and vertebrate-parasite nematodes.

Table of Contents

Articles

E. VAN DEN BERG, P. QUÉNÉHERVÉ, L. R. TIEDT
PDF
J. Nematode Morphol. Syst., 9 (1): 1- 10 (2006)
P. MUSHTAQ, W. AHMAD
PDF
J. Nematode Morphol. Syst., 9 (1): 11- 25 (2006)
H. BRAASCH, W. BURGERMEISTER, U. SCHÖNFELD, K. METGE, M. BRANDSTETTER
PDF
J. Nematode Morphol. Syst., 9 (1): 27 - 38 (2006)
H. BRAASCH, J. GU, W. BURGERMEISTER, K. METGE
PDF
J. Nematode Morphol. Syst., 9 (1): 39- 48 (2006)
O. HOLOVACHOV, S. BOSTRÖM
PDF
J. Nematode Morphol. Syst., 9 (1): 49- 54 (2006)
D. JIMÉNEZ-GUIRADO, J. CASTRO-ALHAMA, R. MURILLO-NAVARRO
PDF
J. Nematode Morphol. Syst., 9 (1): 55 - 68 (2006)

Book review

R. PEÑA-SANTIAGO
PDF
J. Nematode Morphol. Syst., 9 (1): 55 - 68 (2006)